# SDR CALA9802177

- Difficulty date: December 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12539
- Make and model: Doug DC-9-32
- Aircraft serial: 45792
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Cracked
- Location: C-1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN C-1 DOOR AFT LOWER STOP INTERCOSTAL TEE FITTING.  THE FITTING WAS REMOVED AND REPLACED IAW SRM 51-10-8 AND 51-10-4.
